Issue |
Title |
File |
Vol 303, No Suppl 1 (2018) |
Equivalence of the Existence of Nonconjugate and Nonisomorphic Hall π-Subgroups |
|
Guo W., Buturlakin A.A., Revin D.O.
|
Vol 297, No 1 (2017) |
Erdős measures on the Euclidean space and on the group of A-adic integers |
|
Bezhaeva Z.I., Kulikov V.L., Olekhova E.F., Oseledets V.I.
|
Vol 292, No 1 (2016) |
Ergodic decomposition of group actions on rooted trees |
|
Grigorchuk R., Savchuk D.
|
Vol 304, No 1 (2019) |
Estimate for the Accuracy of a Backward Procedure for the Hamilton—Jacobi Equation in an Infinite-Horizon Optimal Control Problem |
|
Bagno A.L., Tarasyev A.M.
|
Vol 303, No 1 (2018) |
Estimates for Character Sums in Finite Fields of Order p2 and p3 |
|
Gabdullin M.R.
|
Vol 296, No Suppl 1 (2017) |
Estimates for mean-square norms of functions with lacunary Fourier series |
|
Babenko A.G., Yudin V.A.
|
Vol 296, No Suppl 1 (2017) |
Estimates for the Kolmogorov widths of the Nikol’skii–Besov–Amanov classes in the Lorentz space |
|
Akishev G.
|
Vol 294, No 1 (2016) |
Estimates for the widths of discrete function classes generated by a two-weight summation operator |
|
Vasil’eva A.A.
|
Vol 292, No Suppl 1 (2016) |
Estimates of reachable sets of control systems with nonlinearity and parametric perturbations |
|
Filippova T.F.
|
Vol 296, No Suppl 1 (2017) |
Estimation of the evolution of a random set |
|
Ananyev B.I.
|
Vol 300, No 1 (2018) |
Evolution of a Condensation Surface in a Porous Medium near the Instability Threshold |
|
Il’ichev A.T., Tsypkin G.G.
|
Vol 294, No 1 (2016) |
Exact solutions of the Euler equations for some two-dimensional incompressible flows |
|
Markov V.V., Sizykh G.B.
|
Vol 293, No 1 (2016) |
Exactness and optimality of methods for recovering functions from their spectrum |
|
Magaril-Il’yaev G.G., Osipenko K.Y.
|
Vol 292, No 1 (2016) |
Examples of algebraic groups of type G2 having the same maximal tori |
|
Beli C., Gille P., Lee T.-.
|
Vol 306, No 1 (2019) |
Existence of a Renormalized Solution to an Anisotropic Parabolic Problem for an Equation with Diffuse Measure |
|
Mukminov F.K.
|
Vol 299, No Suppl 1 (2017) |
Existence of a Value and a Saddle Point in Positional Differential Games for Neutral-Type Systems |
|
Gomoyunov M.I., Lukoyanov N.Y., Plaksin A.R.
|
Vol 297, No Suppl 1 (2017) |
Existence of an optimal control in infinite-horizon problems with unbounded set of control constraints |
|
Aseev S.M.
|
Vol 301, No Suppl 1 (2018) |
External Estimates for Reachable Sets of a Control System with Uncertainty and Combined Nonlinearity |
|
Filippova T.F.
|
Vol 297, No Suppl 1 (2017) |
Extragradient method for finding a saddle point in a multicriteria problem with dynamics |
|
Vasil’ev F.P., Antipin A.S., Artem’eva L.A.
|
Vol 303, No 1 (2018) |
Extremal Properties of Product Sets |
|
Ford K.
|
Vol 299, No 1 (2017) |
Factorial Hypersurfaces |
|
Pukhlikov A.V.
|
Vol 306, No 1 (2019) |
Feynman Formulas and the Law of Large Numbers for Random One-Parameter Semigroups |
|
Smolyanov O.G., Orlov Y.N., Sakbaev V.Z.
|
Vol 301, No 1 (2018) |
Feynman—Chernoff Iterations and Their Applications in Quantum Dynamics |
|
Orlov Y.N., Sakbaev V.Z.
|
Vol 301, No 1 (2018) |
Finding Stationary Solutions of the Lindblad Equation by Analyzing the Entropy Production Functional |
|
Trushechkin A.S.
|
Vol 295, No Suppl 1 (2016) |
Finite almost simple groups with prime graphs all of whose connected components are cliques |
|
Zinov’eva M.R., Kondrat’ev A.S.
|
176 - 200 of 590 Items |
<< < 3 4 5 6 7 8 9 10 11 12 > >> |